Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have spotting on 18th day. Normal cycle is 24-26 days. Reason?

Hello, I stoped taking my birth control pill two cycles ago. The first cycle period was heavy and normal. Last period came after 21 days and was a lot light than normal, barely anything. Now its 18 days later and I am getting a tiny bot of spoting, My normal cycle length when not on birth control is between 24- 26 days.
Asked On : Sun, 10 Mar 2013
Answers:  2 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for using health care magic

It is likely that the alteration in your menstrual cycle is due to the

pills you took.

Pills are hormonal contraceptives and like all hormonal contraceptives

it is a common side effect to have alterations in menses be it volume of blood

or duration of cycle.

However, the alterations usually last for not more than a couple of cycles.

Best regards
Dr Achuo
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor